# SDR ICRR20120620001

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- System (JASC): 7120 · Engine Mount Section
- Part: Link Assy
- Part number: 601370161
- Part serial: RJSWA00231
- Condition: Out Of Tolerance
- Location: Engine Mount
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC TESTING A DEFECT WAS DISCOVERED LINK ASSY OUT OF TOLERANCE IAW NDT MANUAL CSP A-010-71-21-103.
